Skip to Main content Skip to Navigation
Journal articles

Split monotone variational inclusions

Abstract : Based on the very recent work by Censor-Gibali-Reich (, we propose an extension of their new variational problem (Split Variational Inequality Problem) to monotone variational inclusions. Relying on the Krasnosel'skii-Mann Theorem for averaged operators, we analyze an algorithm for solving new split monotone inclusions under weaker conditions. Our weak convergence results improve and develop previously discussed Split Variational Inequality Problems, feasibility problems and related problems and algorithms.
Document type :
Journal articles
Complete list of metadata
Contributor : User Unknown Connect in order to contact the contributor
Submitted on : Tuesday, January 15, 2013 - 9:24:59 PM
Last modification on : Monday, May 23, 2022 - 2:06:49 PM

Links full text




Abdellatif Moudafi. Split monotone variational inclusions. Journal of Optimization Theory and Applications, Springer Verlag, 2011, 150 (2), pp.275-283. ⟨10.1007/s10957-011-9814-6⟩. ⟨hal-00776651⟩



Record views